Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/53038
Title: Using the NIG distribution for modelling actuarial data
Authors: Gomez-Deniz, Emilio
Perez, Jose
Vazquez-Polo, F. J. 
Issue Date: 2006
Publisher: 0167-6687
Journal: Insurance: Mathematics and Economics 
URI: http://hdl.handle.net/10553/53038
ISSN: 0167-6687
Source: Insurance Mathematics & Economics[ISSN 0167-6687],v. 39 (3), p. 402-402
Appears in Collections:Artículos
Show full item record

Page view(s)

9
checked on Aug 27, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.